# SDR CHQA201000170

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 22,143 hours, 18,209 cycles
- Engine: Allsn AE3007A
- Engine time: 14,268 hours, 11,461 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Part number: 320C62270M
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF MKE, THE CREW NOTICED THAT THE CABIN ALTITUDE RATE WAS THE SAME AS THE AIRCRAFT.  THE AIRCRAFT WAS LEVELED AT 13,000FT WITH A DIFFERENTIAL PRESSURE OF 1.9 IN AUTO MODE.  THE FLIGHT DESCENDED TO 12,000FT WITH 8,000FT INDICATED FOR CABIN ALTITUDE IN MANUAL MODE.  THE AIRCRAFT THEN RETURNED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CONNECTION BETWEEN THE RAM AIR VALVE AND THE CONDENSER LEAKING.  THE DUCT WAS RE-CONNECTED AND THE PRESSURIZATION SYSTEM OPERATED NORMALLY.
